# SDR CA050510009

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 22,053 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 246006
- Condition: Failed
- Location: Hyd Powerpack
- Part time: 11,500 cycles
- Component: Hyd Powerpack, Airight
- Component part number: 2781009015
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE GEAR WOULD NOT EXTEND NORMALLY.  MANUAL EMERGENCY EXTENSION WORKED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND FOUND GEAR SOLINOID VALVE TO BE NON OPERATIONAL.  THIS VALVE ALSO CONTROLS HYD PRESSURE FOR THE NOSE STEERING, WITH THIS VALVE NON OPERATIONAL THE GEAR WILL NOT EXTEND AND THERE IS NO NOSE STEERING.  VALVE REPLACED, GEAR SWINGS AND NOSE STEERING CHECKED WITHIN MANUFACTURES SPECIFICATIONS.  AIRCRAFT RELEASED TO SERVICE.
